Reply
 
Thread Tools Display Modes
  #1  
Old 07-14-2018, 05:26 AM
EricaRoche EricaRoche is online now
Guest
 
Join Date: Jul 2018
Posts: 37
Seroquel and overemotional feeling?

I was wondering if anyone with a knowledge of pharmacology or medicine could explain this. I've been on various antidepressants in my life (first aripriprazole - Abilify and then quetiapine - Seroquel). On Seroquel I felt very weird just before I would get sedated and fall asleep, it was an almost overemotional state. Not really happy but guilt when I think of bad things I've done.

This seems to be a contrast to my personality in which I almost never feel guilt for anything while in a non-drug influenced state. I know it's not the sedation because I've taken alcohol and/or benzos, both on their own and never felt anything like that. I just go chill mentally and fall asleep without thinking about anything at all.
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 05:40 AM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2018, vBulletin Solutions, Inc.

Send questions for Cecil Adams to: cecil@straightdope.com

Send comments about this website to: webmaster@straightdope.com

Terms of Use / Privacy Policy

Advertise on the Straight Dope!
(Your direct line to thousands of the smartest, hippest people on the planet, plus a few total dipsticks.)

Copyright 2018 STM Reader, LLC.

 
Copyright © 2017